# SDR REXA2012040700464

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 19,819 hours, 17,273 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL,  IDG CAUTION MESSAGE ILLUMINATED AND EXTINGUISHED 2 SECONDS LATER.  TAKEOFF CONTINUED ON CLIMBOUT THROUGH 100 FT GEN 2 AND MACH TRIM CAUTION MESSAGES ILLUMINATED FOLLOWED QRH PROCEDURES CAUTION MESSAGES EXTINGUISHED UPON COMPLETION OF QRH.  SERVICED IDGS IAW AMM 12-13-24.  OPS CHECKED IAW AMM 24-11-01.  OPS CHECKED GOOD.  OK FOR SERVICE.
